# SDR AALA20111006DFW02

- Difficulty date: October 6, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N691AA
- Make and model: Boeing 757223
- Aircraft serial: 25697
- Aircraft time: 65,571 hours, 18,324 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Inoperative
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DFW - INFLIGHT LAX-MIA.  CREW REPORTED RIGHT HYDRAULIC QUANITITY AND RIGHT RESERVOIR LIGHTS ILLUMINATED.  FLIGHT DIVERTED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT HYDRAULIC HORIZONTAL STABILIZER TRIM CONTROL HYDRAULIC LINE.  SYSTEM GROUND CHECK NORMAL OPERATION.
